# SDR QXEA2010062100359

- Difficulty date: June 15, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT AND RT GEAR UNSAFE LIGHTS AND LT AND RT GEAR DOOR LIGHT CYCLED. GEAR HANDLE LIGHTS ILLUMINATED ONCE VERY BRIEFLY. AIRSPEED 120-185 KNOTS. RETURNED TO THE FIELD. LANDING UNEVENTFUL. C/W RIGGING OF THE AFT DOORS AND PERFORMED OPS CHECK OF LANDING GEAR PRIMARY EXTENSION AND RETRACTION SYS, OPS CHECK GOOD. ACFT RETURNED TO SERVICE.
